# SDR IPXA2025112663592

- Difficulty date: November 20, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N629UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65778
- Aircraft time: 16,877 hours, 2,569 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Stop
- Condition: Broken
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

LOUD POP AND CLUNK VIBRATION FELT WHEN NOSE GEAR CAME DOWN SUSPECT LOUD CLUNK? DUE TO BROKEN NLG STOP BRACKET AND HISTORY OF DEFLATED NLG STRUT.REMOVED NLG OLEO CLOSURE STOP BRACKET FROM STATION 340 TUNNEL.ASSEMBLED ANGLE BRACKETS TO UPPER AND LOWER WEBS TO COMPLETE STOP BRACKET ASSY. INSTALLED RIVETS IAW DWG 162U0206.REPLACED NLG PRESSURE SWITCH ASSY WITH REF TO B747-8 MM 27-48-03.PERFORMED NOSE GEAR PRESSURE PROOF TEST WITH REF TO B747-8 MM 27-48-03. NO LEAKS NOTED
